|follow up question
Jan 6, 2006
Hi, I wrote the post about the terrible panic and sensations caused by lexapro. Ive been on wellbutrin for 4 days now and now signs of any of this. If the wellbutrin is going to cause worsening anxiety would i have know by now? thanks
| Response from Dr. Horwath
Weelbutrin is quite effective in treating depression. Some people experience anxiety or nervousness as a side effect. This can occur at low doses in people who are extremely sensitive to this effect, or at higher doses in others.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Sex Form Sex Worker Negative Western Blot
- Probability Of Getting AIDS From Biting
- Probability Of Getting AIDS From Sex With Sex Worker
- Probability Of Getting AIDS From Vaginal Sex Without Condom
- Probability Of Getting HIV From Anal Sex Condom Broke
- Risk Of HIV Transmission From Broken Condom
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.